| Catalog Number |
08463662001 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with glucose hk gen.3 (gluc3) assay on a cobas pro c503 analyzer when compared to a different cobas pro c503 analyzer.Initial result: 8 mg/dl.The customer noticed that the result was low and re-tested the sample.Repeat result: 30 mg/dl (tested on another c503).The repeat result was deemed to be correct.
Additional Manufacturer Narrative
The gluc3 reagent lot number and expiration date were not provided.The calibration for gluc3 was last performed on 12-jan-2024 and it was acceptable.Qc recovery was within acceptable range.The alarm trace did not show any abnormality.The field service engineer found a build-up on the sample probe.He adjusted the rinse levels in the cuvettes, replaced the sample probes, and performed adjustments.Precision studies were performed and they were within specifications.The customer performed qc and it was successful.The service actions (adjusting the rinse levels in the cuvettes, replacing the sample probes, and performing adjustments) resolved the issue.No further issues were reported afterward.